# SDR FDEA201801260243

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 755 X= 8.5 FOUND CROWN DAMAGED AS MARKED. MAIN DECK STA.755 X =  8.5 DAMAGED FLOOR SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM EXISTING SPLICE STA 745 TO STA.797 X = 8.5 PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  GOUGE MARKS ON FLOOR SEAT TRACK CROWN AT STA 755 X = 8.5 EXCEEDED LIMIT PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.
